Paper by Martin L. Demaine

Reference:
Martin L. Demaine, Robert A. Hearn, Junnosuke Hoshido, Jason Ku, and Ryuhei Uehara, “Rectangular Unfoldings of Polycubes”, Journal of Information Processing, volume 28, 2020, pages 841–845.

Comments:
This paper is available from J-STAGE.

Availability:
Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]


See also other papers by Martin Demaine.
These pages are generated automagically from a BibTeX file.
Last updated May 13, 2021 by Martin Demaine.